# SDR ASAA2016021115425

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,633 hours, 9,757 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

600 LBS OVERBURN, LT FUEL REMAIN A.09 RT, 3.38.  FUEL USED 4.7, 4.7, FUEL FLOW WITHIN 20LBS/HR.  ACFT GROUNDED. USING ALTERNATE FUELING MANUAL CONFIRMED THAT GAUGES AND FUEL STICKS ARE IN SYNC WITH ONE ANOTHER.  FUEL QTY IN TANK AT 5950 LBS, FUEL STICK NR 4 READING 10.2 ON SCALE.  ROLL 9 AND PITCH J, ON RT WING.  TSR ACCOMPLISHED, CROSSFEED VALVE ACTUATOR ALIGNMENT PERFORMED REF AMM 28-22-21-820-801.  PERFORMED CROSSFEED VALVE FUNCTIONAL TEST REF AMM 28-22-00-730-802, OPS CHECK NORMAL. COMPLETED SUPER SUMP T/C NG-28WC-00001.
